MathSciNet Relay Station
MathSciNet bibliographic data
MR1079022 (92a:11043) 11E12 (11E41)
Hung, David C. Even positive definite unimodular quadratic forms over ${\bf Q}(\sqrt 3)$. Math. Comp. 57 (1991), no. 195, 351–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement